# SDR SWAA2023020900044

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 54,316 hours, 32,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

23CBA AREA EMERGENCY LIGHT INOP<[01] RELAMPED 23CBA AREA EMERGENCY LIGHT IAW AMM 33-51-03. OPS CHECK GOOD @ THIS TIME.
